# SDR VQMA2019021900126

- Difficulty date: February 19, 2019
- Submitted: February 19, 2019
- Operation: Air carrier
- Aircraft: N100MA
- Make and model: Cessna 750
- Aircraft serial: 7500089
- Aircraft time: 16,288 hours, 10,006 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Sensor
- Part number: 1E5112EA
- Part serial: 2AR256AR105
- Condition: Out Of Tolerance
- Location: Precooler
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

PAC OHEAT & CBN OHEAT FOLLOWED BY LOSS OF PRESSURIZATION. AFTER A NORMAL TAKE OFF, WHILE MAKING FINAL CLIMB FROM FL410 TO FL430 FLIGHT CREW RECEIVED AN AMBER CAS MESSAGE COCKPIT PAC O'TEMP" CREW FELT A PRESSURE CHANGE , CREW OXYGEN MASKS WERE DONNED AND PASSENGER MASKS DEPLOYED & DONNED. AIRCRAFT PERFORMED EMERGENCY DECENT AND DIVERTED. AIRCRAFT LANDED WITHOUT INCIDENT. TROUBLESHOOTING FOUND BOTH PRE-COOLER TEMP SENSOR OUT OF RESISTANCE RANGE , PRE COOLER DOOR ACTUATOR STICKING.
